Open Access
september 2018 Pointwise amenability for dual Banach algebras
Mannane Shakeri, Amin Mahmoodi
Bull. Belg. Math. Soc. Simon Stevin 25(3): 393-401 (september 2018). DOI: 10.36045/bbms/1536631234


We shall develop two notions of pointwise amenability, namely pointwise Connes amenability and pointwise $w^*$-approximate Connes amenability, for dual Banach algebras which take the $w^*$-topology into account. We shall study these concepts for the Banach sequence algebras $\ell^1(\omega)$ and the weighted semigroup algebras $ \ell^{1}(\mathbb{N}_{\wedge},\omega)$. For a weight $\omega$ on a discrete semigroup $S$, we shall investigate pointwise amenability/Connes amenability of $\ell^1(S,\omega)$ in terms of diagonals.


Download Citation

Mannane Shakeri. Amin Mahmoodi. "Pointwise amenability for dual Banach algebras." Bull. Belg. Math. Soc. Simon Stevin 25 (3) 393 - 401, september 2018.


Published: september 2018
First available in Project Euclid: 11 September 2018

zbMATH: 06970021
MathSciNet: MR3852675
Digital Object Identifier: 10.36045/bbms/1536631234

Primary: Beurling algebras , pointwise amenability , pointwise Connes amenability

Keywords: $(H,G)$-coincidence , $G$-action

Rights: Copyright © 2018 The Belgian Mathematical Society

Vol.25 • No. 3 • september 2018
Back to Top